# SDR CA131018007

- Difficulty date: July 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,291 hours
- Engine: Lyc IO360L2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522312
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ACFT INSPECTION THE SPINNER WAS REMOVED TO DO A VISUAL INSPECTION OF THE PROPELLER MOUNTING BOLTS AND SPINNER BULKHEADS, FORWARD AND AFT.  THE FORWARD SPINNER BULKHEAD PN 0552231-2 WAS OBSERVED TO HAVE 3 CRACKS PRESENT AROUND THE HOLES FOR THE MOUNTING BOLTS.  2 OF THE 6 HOLES HAD A CRACKS PRESENT 1 OF THOSE 2 HOLES HAD 2 CRACKS AROUND ONE MOUNTING HOLE.
